# SDR NSVA2009022

- Difficulty date: May 11, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N194CJ
- Make and model: Saab 340B
- Aircraft serial: 194
- Aircraft time: 36,055 hours, 42,298 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER POWER LEVERS WERE ADVANCED FOR TAKEOFF, AUTOCOARSEN LIGHT ON CWP ILLUMINATED.  ABORTED TAKE OFF AT < 60 KNOTS.  CLEANED CONNECTOR ON LT ENGINE ALTERNATOR.
